Well I can think of a few things. 1- If this is your first cycle there is no reason for you to run that much gear. You should only be running 500mgs a week for at least 10 weeeks. sounds like you got some advice from the gym guru. 2- dbol has a pump affect to it and souns like your lower back is getting so pumped from doing squats and prbaly deads to that its causing you pain and discomfort. 3- you may need to go to a chiropractor and see if you have anything out. I have SI joint out of place that causes me the same issue and im only 28. Cut back on your gear and do a little more research before jumong balls deep into something like that. you can get great results off of test only cycles for years as long as you do them right.
When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.